# SDR ASOA2014041410335

- Difficulty date: March 19, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 30,905 hours, 22,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Damaged
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE EXTENSION CABLE BRACKET AT FS 280.00 HAS ELONGATED HOLES.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  REMOVED ALTERNATE EXT CABLE BRACKET AT FS 280 DUE TO HOLES OUT OF DWG SPECIFICATIONS IAW SRM 51-42-06-001-001.  INSTALLED SERVICEABLE ALT EXTENSION CABLE BRACKET, PN CC670-85101-1 AT FS 280.00 AS NEEDED REF SRM 51-42-00-001-001-A01 AND DWG CC670-85020.  OBTAINED, LOCATED AND OPEN HOLES AS REQUIRED.  DEBURR HOLES AND COATING OF NEW ALTERNATE EXTENSION CABLE BRACKET IAW SRM 51-40-11-001-001-A01, 51-25-06-001-001-A01.
